# SDR DALA2025072105457

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1085934) CORROSION ON RH SIDE PLATE FROM STA 727 TO STA 767, AND CORROSION ON RH SIDE PLATE UPPER AND LOWER SURFACE BTW STA 767 AND STA 793 AT AFT CARGO COMPARTMENT. RH SIDEPLATE BTW STA 727-793 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
